# SDR 2020FA0000129

- Difficulty date: April 1, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Propeller: Hartzl HCB5MA3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 840146
- Part serial: HBA1487
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCB5MA3D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS FOUND IN MOUNTING BOLT THREADS OF HUB DURING MAGNETIC PARTICLE INSPECTION AT OVERHAUL.
